# SDR CA080117006

- Difficulty date: January 16, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 29,334 hours
- Engine: Allsn 250C30S
- System (JASC): 7921 · Engine Oil Cooler
- Part: Thermostat
- Part number: 28E252
- Condition: Unserviceable
- Location: Nr1 Position
- Component: Oil Cooler
- Component part number: 5F155105
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THERMOSTAT STUCK AND ENGINE OIL TEMP BEGAN TO RISE TO LIMIT. (TC NR 20080117006)
